# SDR UIEA2016011000007

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,943 hours, 16,480 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 4547
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP SWITCH DOES NOT ILLUMINATE WHEN SELECTED OFF.  NO ASSOCIATED EICAS MSG.  R & R FUEL PRESS SWITCH AT LT AFT BOOST PUMP IAW AMM 28-22-01.  LEAK & OPERATIONS CHECKED OK.
